# SDR ASAA2018112627048

- Difficulty date: November 26, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N837VA
- Make and model: Airbus A320-214
- Aircraft serial: 04558
- Aircraft time: 29,149 hours, 8,845 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 10105219
- Condition: Failed
- Location: Cabin
- Part time: 29,158 hours, 8,852 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMOKE SMELL THROUGHOUT AIRCRAFT  CRUISE FLIGHT.  GROUNDED - YES. R&R RECIR FAN FIN 15HG OPS CHECK GOOD REF AMM 21-21-51.
